# SDR SWIA2021072159620

- Difficulty date: May 12, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 424 Lbl 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION AROUND FASTENER LBL36 FS424.00. (MARKED)     (C-CHECK RO 7/18/2021)    REPAIRED CORROSION AROUND FASTENER LBL36 FS424.00 REF REO 601R-53-41-666 REV C DATE 2012-11-06 C/W 51-900-1003-SKY
